Alert archive / California / High Wind Watches in 2007
High Wind Watch 8, NWS San Diego, CA
NWS San Diego, CA issued this high wind watch at Jun 5, 2007, 4:01 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Jun 6, 2007, 2:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 5, 2007, 4:01 AM PDT (11:01 UTC)
- In effect from
- Jun 6, 2007, 2:00 PM PDT
- Expired
- Jun 6, 2007, 3:33 AM PDT
- In force
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 11.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1777 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 051101 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 401 AM PDT TUE JUN 5 2007 ...GUSTY WEST WINDS TO AFFECT THE MOUNTAINS AND DESERTS... .STRONG WEST WINDS ALOFT WILL TEAM UP WITH STRONG ONSHORE FLOW TO PRODUCE STRONG...GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS TODAY THROUGH WEDNESDAY. CAZ055-056-058-060>062-051915- /O.NEW.KSGX.HW.A.0008.070605T2100Z-070607T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 401 AM PDT TUE JUN 5 2007 ...HIGH WIND WATCH IN EFFECT FROM 2 PM PDT THIS AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM 2 PM PDT THIS AFTERNOON THROUGH WEDNESDAY EVENING. STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD APPROACH 70 MPH AT SOME MOUNTAIN AND DESERT LOCATIONS. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES. $$ MACKECHNIE
4 follow-up statements
000 WWUS76 KSGX 051906 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1206 PM PDT TUE JUN 5 2007 ...GUSTY WEST WINDS TO AFFECT THE MOUNTAINS AND DESERTS... .STRONG WEST WINDS ALOFT WILL TEAM UP WITH STRONG ONSHORE FLOW TO PRODUCE STRONG...GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS TODAY THROUGH WEDNESDAY. CAZ055-056-058-060>062-052100- /O.CON.KSGX.HW.A.0008.070605T2100Z-070607T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1206 PM PDT TUE JUN 5 2007 ...HIGH WIND WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING. STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD APPROACH 70 MPH AT SOME MOUNTAIN AND DESERT LOCATIONS. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES. $$
000 WWUS76 KSGX 052039 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 139 PM PDT TUE JUN 5 2007 ...GUSTY WEST WINDS TO AFFECT THE MOUNTAINS AND DESERTS THROUGH WEDNESDAY EVENING... .STRONG WEST WINDS ALOFT WILL TEAM UP WITH STRONG ONSHORE FLOW TO PRODUCE STRONG...GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH WEDNESDAY EVENING. CAZ055-060-060445- /O.NEW.KSGX.HW.W.0010.070605T2100Z-070606T2100Z/ /O.EXT.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 139 PM PDT TUE JUN 5 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. THE HIGH WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD APPROACH 70 MPH. WINDS WILL BEGIN TO DIMINISH LATE WEDNESDAY MORNING...BUT GUSTS NEAR 60 MPH WILL BE POSSIBLE THROUGH WEDNESDAY EVENING. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES. $$ CAZ056-061-060445- /O.NEW.KSGX.HW.W.0010.070605T2100Z-070606T2100Z/ /O.EXT.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/ RIVERSIDE COUNTY MOUNTAINS-COACHELLA VALLEY- 139 PM PDT TUE JUN 5 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. THE HIGH WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD APPROACH 70 MPH. WINDS WILL BEGIN TO DIMINISH LATE WEDNESDAY MORNING...BUT GUSTS NEAR 60 MPH WILL BE POSSIBLE THROUGH WEDNESDAY EVENING. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES. $$ CAZ058-062-060445- /O.NEW.KSGX.HW.W.0010.070605T2100Z-070606T2100Z/ /O.EXT.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/ SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS- 139 PM PDT TUE JUN 5 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. THE HIGH WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD APPROACH 70 MPH. WINDS WILL BEGIN TO DIMINISH LATE WEDNESDAY MORNING...BUT GUSTS NEAR 60 MPH WILL BE POSSIBLE THROUGH WEDNESDAY EVENING. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES. $$ RB
000 WWUS76 KSGX 060329 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 829 PM PDT TUE JUN 5 2007 ...GUSTY WEST WINDS TO AFFECT THE MOUNTAINS AND DESERTS THROUGH WEDNESDAY EVENING... .STRONG WEST WINDS ALOFT WILL TEAM UP WITH STRONG ONSHORE FLOW TO PRODUCE STRONG...GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH WEDNESDAY EVENING. CAZ055-060-061200- /O.CON.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/ /O.CON.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 829 PM PDT TUE JUN 5 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD APPROACH 70 MPH. WINDS WILL BEGIN TO DIMINISH LATE WEDNESDAY MORNING...BUT GUSTS NEAR 60 MPH WILL BE POSSIBLE THROUGH WEDNESDAY EVENING. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES. $$ CAZ056-061-061200- /O.CON.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/ /O.CON.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/ RIVERSIDE COUNTY MOUNTAINS-COACHELLA VALLEY- 829 PM PDT TUE JUN 5 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD APPROACH 70 MPH. WINDS WILL BEGIN TO DIMINISH LATE WEDNESDAY MORNING...BUT GUSTS NEAR 60 MPH WILL BE POSSIBLE THROUGH WEDNESDAY EVENING. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES. $$ CAZ058-062-061200- /O.CON.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/ /O.CON.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/ SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS- 829 PM PDT TUE JUN 5 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD APPROACH 70 MPH. WINDS WILL BEGIN TO DIMINISH LATE WEDNESDAY MORNING...BUT GUSTS NEAR 60 MPH WILL BE POSSIBLE THROUGH WEDNESDAY EVENING. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES. $$
000 WWUS76 KSGX 061033 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 333 AM PDT WED JUN 6 2007 ...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS THROUGH THIS EVENING... .A LATE SEASON TROUGH OF LOW PRESSURE MOVING THROUGH THE GREAT BASIN WILL BRING STRONG GUSTY WEST WINDS TO THE MOUNTAINS AND DESERTS THROUGH THIS EVENING. CAZ055-056-058-061800- /O.CAN.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/ /O.UPG.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/ /O.NEW.KSGX.WI.Y.0019.070606T1033Z-070607T0500Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 333 AM PDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. AREAS OF WEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CONTINUE THIS MORNING...DECREASING TO 20 TO 30 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON AND EVENING. WINDS WILL BE STRONGEST ON NORTH AND EAST SLOPES. WINDS WILL GRADUALLY SUBSIDE LATE TONIGHT AND BECOME NORTHWEST TO NORTH. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ060-061800- /O.CAN.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/ /O.UPG.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/ /O.NEW.KSGX.WI.Y.0019.070606T1033Z-070607T0500Z/ APPLE AND LUCERNE VALLEYS- 333 AM PDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. AREAS OF WEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CONTINUE THIS MORNING...DECREASING TO 20 TO 30 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON AND EVENING. WINDS WILL BE STRONGEST NEAR THE FOOTHILLS OF THE MOUNTAINS. WINDS WILL GRADUALLY SUBSIDE LATE TONIGHT AND BECOME NORTHWEST TO NORTH. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ061-062-061800- /O.CAN.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/ /O.UPG.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/ /O.NEW.KSGX.WI.Y.0019.070606T1033Z-070607T0500Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 333 AM PDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THIS MORNING...DECREASING TO 20 TO 30 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON AND EVENING. WINDS WILL BE STRONGEST NEAR THE FOOTHILLS OF THE MOUNTAINS. WINDS WILL GRADUALLY SUBSIDE LATE TONIGHT. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MARTIN
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind watch went out at Jun 5, 4:00 AM PDT, 1 minute earlier.
Area forecast discussion, Jun 5, 4:00 AM PDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PDT TUE JUN 5 2007 .SYNOPSIS... AN UNSEASONABLY STRONG LOW PRESSURE TROUGH WILL MOVE THROUGH CALIFORNIA TODAY AND INTO THE GREAT BASIN WEDNESDAY. STRENGTHENING SURFACE PRESSURE GRADIENTS WILL TEAM UP WITH STRONG WINDS ALOFT TO PRODUCE LOCAL WIND GUSTS IN EXCESS OF 50 MPH IN SOME MOUNTAIN AND DESERT AREAS LATE THIS AFTERNOON THROUGH WEDNESDAY. WEST OF THE MOUNTAINS...THE MARINE LAYER WILL DEEPEN...BRINGING MORE EXTENSIVE CLOUD COVERAGE...COOLER DAYS...AND A CHANCE OF PATCHY DRIZZLE. THE TROUGH IS EXPECTED TO LINGER ACROSS THE WEST THROUGH FRIDAY...THEN WEAKEN FOR WARMING OVER THE WEEKEND. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES. TROUGH BEGINS TO DEVELOP OVER US TODAY WITH STRONG 582 WEST CYCLONIC FLOW ALOFT AND 14 MB ONSHORE FLOW THIS PM. HAVE ISSUED A HIGH WIND WATCH FOR EXPECTED STRONG WEST WINDS OVER THE MOUNTAINS AND DESERTS THIS AFTERNOON THROUGH WEDNESDAY. MARINE LAYER HAS DEEPENED IN RESPONSE TO TROUGH AND EXPECT LATER CLEARING TODAY...AND COOLER TEMPS. HIGHS ONLY IN THE 70S WEST OF MTS TODAY THROUGH THU...AND MT RESORT HIGHS ONLY IN LOW 60S. BROAD TROF LINE PASSAGE EARLY WED AM WHEN WINDS PEAK. 576 WNW FLOW AND 10 MB ONSHORE FLOW BY WED PM...AND WINDS WILL DECREASE SLOWLY WED EVE. MUCH LESS WIND THU. SHALLOWER MARINE LAYER AND WARMER THU AS RIDGE SLOWLY BUILDS IN FROM WEST. FURTHER WARMING FRI UNDER WEAK 580 SW FLOW ALOFT NOMINAL 4 MB ONSHORE FLOW WITH VALLEY HIGHS BACK IN LOW 80S. WEAK 582 LOW ALOFT ON THE WKND WITH WARMING. VALLEYS UPPER 80S...DESERTS NEAR 105 DEGREES...MTS IN THE 80S. CONTINUED WARM WITH SLIGHTLY ABOVE NORMAL TEMPS EARLY NEXT WEEK. && .AVIATION... 050930Z...MARINE LAYER ABOUT 1800 TO 2000 FEET AND SEEMS TO BE GOING UP. COASTAL EDDY STARTING TO CRANK UP AND EXPECT MARINE LAYER TO RISE RAPIDLY TODAY TO ABOUT 3000 FT PLUS. BASES AROUND 1000 FT MSL EARLY THIS MORNING...RISING TO ABOUT 1500 TO 2000 FT BY AFTERNOON. DO NOT EXPECT MUCH IF ANY CLEARING AND MORE LIKELY TO REMAIN CLOUDY ALL DAY. MARINE LAYER WILL CONTINUE TO INCREASE THROUGH WEDNESDAY WITH HIGHER BASES AND TOPS UP A FEW HUNDRED FT. VSBY 7SM OR BETTER. LOCAL VSBY 3-5SM AND ISOLD BELOW 3SM NEAR THE FOOTHILLS THIS MORNING. WINDS ALOFT WILL INCREASE TODAY WITH 50 KT WEST WINDS AT 10K FT LATE THIS AFTERNOON THROUGH TONIGHT. && .SGX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FOR THE MOUNTAINS AND DESERTS THIS AFTERNOON THROUGH WEDNESDAY EVENING...SEE LAXNPWSGX. SMALL CRAFT ADVISORY FOR THE OUTER WATERS FROM THIS EVENING THROUGH LATE WEDNESDAY EVENING. && PUBLIC...MACKECHNIE AVIATION/MARINE...WHITLOW
Hazardous weather outlook, Jun 4, 7:30 AM PDT, 20 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 730 AM PDT MON JUN 4 2007 CAZ042-043-048-050-055>058-060>062-PZZ750-775-042300- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 730 AM PDT MON JUN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWEST CALIFORNIA. .DAY ONE...TODAY THROUGH TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS IN THE MOUNTAINS AND DESERTS TUESDAY AND WEDNESDAY WILL PRODUCE LOCALLY HAZARDOUS DRIVING CONDITIONS FOR MOTORISTS IN HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND WILL REDUCE VISIBILITY IN THE DESERTS AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MOEDE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 1:02 PM PDT | Red Flag Warning | SGX | Riverside, San Bernardino, San Diego | 32 hr |
| Jun 5, 1:39 PM PDT | High Wind Warning | SGX | Riverside, San Bernardino, San Diego | 14 hr |
Nearby
High Wind Watches in California, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.